# SDR YENA2025072300753

- Difficulty date: July 21, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 6,379 hours, 987 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#834, SFO-BOS. (ETOPS)  APU FAILED TO START IAW A49-00-01A 2 START ATTEMPS MADE OAT- 44 FL350; REMOVED AND REPLACED APU IGNITION EXCITER REF AMM 49-41-38 OPS CHECK GOOD.
